# SDR AWXA200200665

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 39,117 hours, 17,870 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 26 L/H.
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 L/H WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 L/H PER SWPM, OPERATIONAL CHECK GOOD.
